Integrity in democratic politics

Hall, E. (2018) Integrity in democratic politics. The British Journal of Politics and International Relations, 20 (2). pp. 395-408. ISSN 1369-1481



Copyright, Publisher and Additional Information: © The Author(s) 2018. This is an author produced version of a paper subsequently published in British Journal of Politics and International Relations. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (
  • Accepted: 8 November 2017
  • Published (online): 17 January 2018
  • Published: 1 May 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Politics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Nov 2017 12:22
Last Modified: 19 Apr 2021 13:45
Status: Published
Publisher: SAGE Publications
Refereed: Yes
Identification Number:

Share / Export